# SDR JJBA20251125110

- Difficulty date: November 25, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N14125
- Make and model: Emb EMB-145XR
- Aircraft serial: 145690
- Aircraft time: 49,227 hours, 32,030 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131A
- Part serial: 61036
- Condition: Inoperative
- Location: Zone 200
- Part time: 5,580 hours, 5,238 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT #2 BPS INOPERATIVE. REMOVED AND REPLACED #2 BPS. OPS CHECK GOOD.
